# SDR RRXA000576

- Difficulty date: March 7, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5613862
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO EXTERIOR FUSELAGE SKIN AT STA -8 TO 70 AND BETWEEN LONGERON 31 LEFT TO 31 RIGHT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  REPAIRED SECTION OF SKIN IAW DC-8 SRM 51-1-20D AND DEE HOWARD AIRCRAFT MAINTENANCE SK 831-931.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
